# SDR YENA20121112641

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 40,043 hours, 14,360 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20225510
- Part serial: 07340
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,883 hours, 8,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 259 BOS-DFW, CREW DECLARED EMERGENCY DUE TO WHEEL BRAKE NR 1 TEMP BEGIN TO CLIMB AFTER GEAR RET IN 300 C.  REPLACED NR 1 BRAKE IAW 32-42-27.  OPERATIONAL CHECK ON BRAKES NORMAL.
